Applied Mathematics

Vol.3 No.4(2012), Paper ID 18894, 6 pages

DOI:10.4236/am.2012.34060

 

Dynamics of a Discrete Predator-Prey System with Beddington-DeAngelis Function Response

 

Qibin Fang, Xiaoping Li, Meiyu Cao

 

Science College, Hunan Agricultural University, Changsha, China
Science College, Hunan Agricultural University, Changsha, China
Science College, Hunan Agricultural University, Changsha, China

 

Copyright © 2012 Qibin Fang, Xiaoping Li, Meiyu Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Q. Fang, X. Li and M. Cao, "Dynamics of a Discrete Predator-Prey System with Beddington-DeAngelis Function Response," Applied Mathematics, Vol. 3 No. 4, 2012, pp. 389-394. doi: 10.4236/am.2012.34060.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.